# SDR UALA2009040300951

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO COMPARTMENT SHEAR TIE CORRODED BS 1540, STR 38L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SHEAR TIE.
